# SDR CALA2021062300942

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 16,045 hours, 1,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAD PILOT REST AREA  SMOKE DETECTOR ON AND  CHIME WHEN EXT PWR PULLD RESET PILOT CREW REST  SMOKE  DERECTOR FROM CACP PERFORM SYS TEST OPS CK. NORMAL.
